# SDR UIEA200700419

- Difficulty date: September 29, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,054 hours, 19,521 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 FLAP TRACK FORWARD FIXED FAIRING AT WBL 235.20, OUTBOARD SIDE HAS AN AREA 12.0 INCH LONG BY 2.0 INCH WIDE OF DELAMINATION AND CRACK.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-09 FIG 6, SHEETS 1 THRU 4 AND SRM 51-40-12.  ALSO, REFERENCE ATLAS AIR EO NR 4757A395.
